# SDR VNAA2019032911101

- Difficulty date: March 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 35,344 hours, 35,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION:RH AFT EXTERIOR EMERGENCY LIGHT WILL NOT ILLUMINATE. R&R R/H AFT EXTERIOR EMERGENCY LIGHT IAW CRJ200 AMM 33-51-21-000/400-801. OPS CHECK GOOD AT THIS TIME.
